# SDR UPS01437077

- Difficulty date: September 8, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169522
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BATH TUB FITTING FOUND 1 BOLT HOLE CRACK (STRINGER ATTACH SURFACE) AT UPPER LEG O/B SURFACE RUNNING UP AND DOWN, BOTH CRACK APPROX 0.030 INCHES IN LENGTH.  RT BATH FITTING REPLACED AS PER SRM 51-10-01 P8.
